# SDR CX7A194J0445

- Difficulty date: August 3, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 28,308 hours, 33,034 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Lt Tailpipe
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT TAILPIPE LIGHT CAME ON WHEN SYSTEM WAS POWERED UP.  ENGINES WERE NOT RUNNING.  PERFORMED ENG RUN UP, LIGHT EXTINGUISHED.
